# SDR SWAA106942

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 60,446 hours, 57,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26320
- Condition: Cracked
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING MID FLAP SKIN CRACKED.  REPAIRED MID FLAP PER MM.
